Vaginal estrogen therapy causes jump in serum estradiol level: Commentary

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)44
Number of pages1
JournalOncology Report
Issue numberMARCH-APRIL
StatePublished - 2010

Fingerprint

Estradiol
Estrogens
Serum
Therapeutics

ASJC Scopus subject areas

  • Hematology
  • Oncology

Cite this

Vaginal estrogen therapy causes jump in serum estradiol level : Commentary. / Loprinzi, Charles Lawrence.

In: Oncology Report, No. MARCH-APRIL, 2010, p. 44.

Research output: Contribution to journalArticle

@article{d645900a0aa746248fc3b4c742476d56,
title = "Vaginal estrogen therapy causes jump in serum estradiol level: Commentary",
author = "Loprinzi, {Charles Lawrence}",
year = "2010",
language = "English (US)",
pages = "44",
journal = "Oncology Report",
issn = "1548-5323",
publisher = "Elsevier BV",
number = "MARCH-APRIL",

}

TY - JOUR

T1 - Vaginal estrogen therapy causes jump in serum estradiol level

T2 - Commentary

AU - Loprinzi, Charles Lawrence

PY - 2010

Y1 - 2010

UR - http://www.scopus.com/inward/record.url?scp=77952300807&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952300807&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77952300807

SP - 44

JO - Oncology Report

JF - Oncology Report

SN - 1548-5323

IS - MARCH-APRIL

ER -